# SDR IXXA20251007062

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 126,692 hours, 25,536 cycles
- Engine: Ge CF680C2B4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Engine, Ge
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT SHUT DOWN OF #1 ENGINE DUE TO LEFT OIL QUANTITY DEPLETED TO ZERO. LEFT OIL PRESSURE EICAS, LOWEST 10. AIRCRAFT GROUNDED FOR FURHTER INSPECTION AND MAINTENANCE.   FLIGHT DATA ANALYSIS SHOWED ENGINE RAN BELOW MINIMUM PRESSURE FOR LONGER THAN AUTHORIZED BY AIRCRAFT MAINTENANCE MANUAL. REMOVED AND REPLACED #1 ENGINE IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 71-00-02 AND ATI TASK CARD ATI-71-999-04-01. ENGINE RUN TEST #8 IN ACCORDANCE WITH B767 AIRCRAFT MAINTENACE MANUAL 71-00-00 NOTED NO FAULTS ALL PARAMETERS NORMAL. AIRCRAFT RELEASED FOR SERVICE.
